# SDR WX0A2024092332185

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 22,923 hours, 14,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE INOP / PERFORMED OPS CHECK OF FWD MEGAPHONE IAW AMM 25-65-51-710-002-A. OPS CHECK GOOD."
